This article is cited in 1 scientific paper (total in 1 paper)
Mathematical Methods of Cryptography
Description of non-endomorphic maximum perfect ciphers with two-valued plaintext alphabet
N. V. Medvedeva, S. S. Titov
Ural State University of Railway Transport, Ekaterinburg, Russia
This paper deals with non-endomorphic perfect (according to Shannon) ciphers, which are absolutely immune against the ciphertext-only attacks in the case when plaintext alphabet consists of two elements. Matrices of probabilities of cipher keys are described in terms of linear algebra on the basis of Birkhoff's theorem (about the classification of doubly stochastic matrices). The set of possible values of a priori probabilities for elements in ciphertext alphabet of a perfect cipher is constructed.
perfect ciphers, non-endomorphic ciphers, maximum ciphers, doubly stochastic matrices.
PDF file (671 kB)
N. V. Medvedeva, S. S. Titov, “Description of non-endomorphic maximum perfect ciphers with two-valued plaintext alphabet”, Prikl. Diskr. Mat., 2015, no. 4(30), 43–55
Citation in format AMSBIB
\by N.~V.~Medvedeva, S.~S.~Titov
\paper Description of non-endomorphic maximum perfect ciphers with two-valued plaintext alphabet
\jour Prikl. Diskr. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
N. V. Medvedeva, S. S. Titov, “Analogi teoremy Shennona dlya endomorfnykh neminimalnykh shifrov”, PDM. Prilozhenie, 2016, no. 9, 62–65
|Number of views:|